hi :)


Its been a While since my last Post. & things arent getting better i Guess.... Iam currently on Lexapro and Xanax. The xanax is Working And iam Not going to lie i havent been taking my lexapro daily like i should... So i decided to take 1 tonight. Its 10mg and for some reason iam so Jittery and my Heart keeps Pounding. I felll asleep once i felt the drowsyness and woke up a few hours later. Now its 2 am and i cant sleep due to the PALPITATIONS! i havent felt like this in a while and now i cant seem to get a Grip. Can any suggestions or kind words be given to me? 😰

5 Replies

  • Hi. I'm sorry you're having a tough time of it 😯 Why aren't you taking your Lexapro? From memory you used it some time ago and it worked for you.

    If you can't sleep, make yourself a warm herbal drink, put some headphones on and listen to some soooooothing music. Alternatively, just lie back and think of really nice things like ... shoes! 👠☺

    DON'T think about or focus on how you're feeling. Ignore the symptoms and just focus on what you need to do. The more headspace you give your symptoms the more they'll be bothersome to you.

    Oh yeah, ask your Dr about the possibility of using low-dosage using beta-blockers, k?

    Night 🌜🌹

  • Yeah iam going to ask if i can get on some. This is So annoying that it literally lasted. Throughout the Whole night. I take the lexapro like everyother day and its suppose to be Daily. Its 10mg and iam thinking maybe thats what made me feel like this. Last time i was on lexalro it was only 5mg. Iam going to have to talk to my Psychiatrist about lowering my dosage. It can be so many things. But iam trying to Keep my Head up and Not let it run my life. Its just an ugly feeling.

  • Hello :-)

    Was starting to wonder where you were :-)

    I am sorry you had a bad night , do you think one med would have caused you to feel this way or do you think it is mind over matter because you knew you had taken one

    If you think these meds are not suiting you then tell your Doctor there are all kinds they can prescribe you and you don't have to suffer :-)

    Glad one is working well though , just sort that other one out now :-)

    Hope your little family are all well :-)

    Take Care x

  • i just took another one tonight and again woke up jittery and have panic attack so iam thinking it could be the lexapro making me feel this way so ill start taking half instead of the whole 10mgs. She always asked me of it ever made me feel. Bad but i said. O because i Just started taking them and since i take them every other day it did suprise me to make me feel this way for takig them 2 days in a row its a daily pill. Sigh idk what to do anymore i was doing so well....

  • Hello :-)

    You are still doing well :-)

    Just because you are having a few problems with a med does not take away all you have achieved so far and you have achieved a lot :-)

    I think that is a great idea to take half and see how you feel with that , you see there is another achievement working out what you could do to try and take it without possibly getting these side effects , you have got the answers your anxiety just likes to get in the way and make us believe we haven't

    See how you go with this one and if you still get the same then go back and tell them , so many more you could be prescribed but maybe the smaller dose might be the answer in weaning you on them :-) x

You may also like...